# SDR GUUA93953042009C

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 28,388 hours, 37,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 423
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT FUSEALGE BELLY EXFOLIATED AT FS 423.250.   REMOVED CORRODED SECTION OF SKIN AND SECTION OF STRINGER 16 AT FS 423.250 BETWEEN FS 415.250 AND 430.250 REPAIRED STRINGER AND INSTALLED EXTERNAL REPAIR PATCH AND DOUBLER.
